# SDR MALA080095

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 21,488 hours, 23,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD GALLEY SEAT TRACK CORRODED.  REPLACED SEAT TRACK P/N 7253721-459 AND PROFILE P/N 7253721-495 IAW SRM 51-40-21 AND 51-40-22.
